# SDR SWAA2020022841640

- Difficulty date: February 16, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 71,969 hours, 42,104 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD VAPOR BARRIER CRACKED THE L/H WHEEL WELL NEAR "A" ELECTRICAL HYDRAULIC PUMP CRACK LOCATED IN MOD. / REPAIRED BARRIER PER EA.
